# SDR DALA2022072905223

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 28,091 hours, 3,627 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 WET SOCK SMELL ON APPROACH. CORRECTIVE ACTION: INSPECTED APU INLET & PLENUM FOR CONTAMINATION, NONE NOTED. RMVD BLEED VALVE, INSP FOR OIL WETTING IN BLEED DUCT, NONE NOTED. WITH PLENUM RMVD, INSP INTAKE WITH UV LIGHT, NO EVIDENCE OF CONTAMINATION NOTED. FOUND APU OIL OVER-SERVICED & LUBE /SCAVENGE FILTER BOWLS WET. DRAINED APU OIL TO SVC LIMIT, R/R LUBE/SCAVENGE FILTER BOWLS PACKINGS, OIL CAP PACKING & SCUPPER PACKING. NO OTHER EXTERNAL OIL LEAKS NOTED. REINSTALLED BLEED VLV & INTAKE PLENUM. LEAK CHKS GOOD. ALSO C/W BSI OF HORIZONTAL BEVEL GEAR SEAL & A SUMP SCAVENGE DRAIN. REPLACED ENG AND APU AND ENG DECONTAMINATION ON THE ECS. (2340291)
